# SDR COMA9660232

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7031
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Tripped
- Location: Flight Spoilers
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

FLIGHT SPOILERS CAUTION MESSAGE ON EICAS.  RESET THE SPOILER ELECTRONIC CONTROL UNITS.  COULD NOT DUPLICATE, SYSTEM FUNCTION TEST SATISFACTORY.
